MAUDE Adverse Event Report: JJGC S.A. GM Helix Acqua Implant,Ti,3.75X18; Endosseous Dental Implant

JJGC S.A. GM Helix Acqua Implant,Ti,3.75X18; Endosseous Dental Implant
Catalog Number 140.981
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury

Brand Name
GM Helix Acqua Implant,Ti,3.75X18
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key50918812
Report Number0001222315-2026-003011
Device Sequence Number5393676
Product Code DZE
UDI-Device Identifier07899878025269
UDI-Public07899878025269
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/28/2026
Report Date (Section F) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140.981
Device Lot NumberNRNE4
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/28/2026
Device Age27 MO
Event Location Other
Date Report to Manufacturer09/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale